MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 5 / 20 MM; TIBIAL INSERT FIXED

MEDACTA INTERNATIONAL SA GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 5 / 20 MM; TIBIAL INSERT FIXED
Model Number 02.07.0520FUC
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/10/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 july 2020: lot 151313: (b)(4) items manufactured and released on 08-oct-2015.Expiration date: 2020-09-22.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event since 2016.Other device involved in the event: gmk-primary 02.07.2005r femur std cemented # 5 r lot.171913 (k090988).Batch review performed on 16 july 2020: lot 171913: (b)(4) items manufactured and released on 28-aug-2017.Expiration date: 2022-08-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and removed femur and liner (only medacta devices involved).An antibiotic spacer was implanted and the surgery was completed successfully 1 year after primary.

Brand Name
GMK-PRIMARY TIBIAL INSERT UC FIXED SIZE 5 / 20 MM
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874, CHE
SZ  6874, CHE
MDR Report Key10366567
Report Number3005180920-2020-00490
Device Sequence Number16730556
Product Code JWH
UDI-Device Identifier07630030818615
UDI-Public07630030818615
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/05/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/22/2020
Device Model Number02.07.0520FUC
Device Catalogue Number02.07.0520FUC
Device Lot Number151313
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2020
Initial Report FDA Received Date08/05/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;